Follow
Ariel Martin Pacetti
Ariel Martin Pacetti
Verified email at ua.pt
Title
Cited by
Cited by
Year
Proving modularity for a given elliptic curve over an imaginary quadratic field
L Dieulefait, L Guerberoff, A Pacetti
Mathematics of computation 79 (270), 1145-1170, 2010
402010
On the paramodularity of typical abelian surfaces
A Brumer, A Pacetti, C Poor, G Tornaría, J Voight, D Yuen
Algebra & Number Theory 13 (5), 1145-1195, 2019
292019
Theta lifts of Bianchi modular forms and applications to paramodularity
T Berger, L Dembélé, A Pacetti, MH Şengün
Journal of the London Mathematical Society 92 (2), 353-370, 2015
272015
Newton–Hensel interpolation lifting
M Avendaño, T Krick, A Pacetti
Foundations of Computational Mathematics 6, 82-120, 2006
262006
Shimura correspondence for level p2 and the central values of L-series
A Pacetti, G Tornaría
Journal of Number Theory 124 (2), 396-414, 2007
182007
On the change of root numbers under twisting and applications
A Pacetti
Proceedings of the American Mathematical Society 141 (8), 2615-2628, 2013
172013
On the number of Galois orbits of newforms
LV Dieulefait, AM Pacetti, P Tsaknias
European Mathematical Society, 2021
142021
Cris Poor, Gonzalo Tornaría, John Voight, and David S
A Brumer, A Pacetti
Yuen, On the paramodularity of typical abelian surfaces, Algebra Number …, 2019
132019
On elliptic curves of prime power conductor over imaginary quadratic fields with class number 1
J Cremona, A Pacetti
Proceedings of the London Mathematical Society 118 (5), 1245-1276, 2019
112019
On Heegner points for primes of additive reduction ramifying in the base field
D Kohen, A Pacetti
Transactions of the American Mathematical Society 370 (2), 911-926, 2018
112018
Modularity of the Consani-Scholten quintic
L Dieulefait, M Schutt, AM Pacetti
Universität Bielefeld, 2012
112012
Computing weight 2 modular forms of level 𝑝²
A Pacetti, F Villegas
Mathematics of computation 74 (251), 1545-1557, 2005
112005
Heegner points on Cartan non-split curves
D Kohen, A Pacetti
Canadian Journal of Mathematics 68 (2), 422-444, 2016
102016
Computing Central Values of Twisted L-Series: The Case of Composite Levels
A Pacetti, G Tornaría
Experimental Mathematics 17 (4), 459-471, 2008
102008
ℚ-Curves, Hecke characters and some Diophantine equations
A Pacetti, L Villagra Torcomian
Mathematics of Computation 91 (338), 2817-2865, 2022
82022
Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields
JI Burgos Gil, A Pacetti
Mathematics of Computation 86 (306), 1949-1978, 2017
82017
Examples of Shimura correspondence for level p^ 2 and real quadratic twists
A Pacetti, G Tornaría
London Mathematical Society Lecture Note Series 341, 289, 2007
82007
On -Selmer groups and quadratic twists of elliptic curves
DB Salazar, A Pacetti, G Tornaría
arXiv preprint arXiv:2001.02263, 2020
52020
Computing ideal classes representatives in quaternion algebras
A Pacetti, N Sirolli
Mathematics of Computation 83 (289), 2479-2507, 2014
52014
Quinary forms and paramodular forms
N Dummigan, A Pacetti, G Rama, G Tornaria
Mathematics of Computation, 2024
42024
The system can't perform the operation now. Try again later.
Articles 1–20